# SDR R61A201608030451

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 22,738 hours, 17,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE L1 DOOR INDICATOR FLAG WAS NOT MOVING THE CLOSED POSITION.  MAINTENANCE ADJUSTED THE L1 DOOR IAW AMM AND THE L1 DOOR LOCK INDICATOR NOW SHOWS AND OPS CHECK GOOD.
